Relating embedding and coloring properties of snarks

B. Mohar, E. Steffen, A. Vodopivec, Ars Mathematica Contemporanea 1 (2008) 169–184.

Download
No fulltext has been uploaded.
Journal Article | English
Author
; ;
Publishing Year
Journal Title
Ars Mathematica Contemporanea
Volume
1
Page
169-184
LibreCat-ID

Cite this

Mohar B, Steffen E, Vodopivec A. Relating embedding and coloring properties of snarks. Ars Mathematica Contemporanea. 2008;1:169-184.
Mohar, B., Steffen, E., & Vodopivec, A. (2008). Relating embedding and coloring properties of snarks. Ars Mathematica Contemporanea, 1, 169–184.
@article{Mohar_Steffen_Vodopivec_2008, title={Relating embedding and coloring properties of snarks}, volume={1}, journal={Ars Mathematica Contemporanea}, author={Mohar, Bojan and Steffen, Eckhard and Vodopivec, Andrej}, year={2008}, pages={169–184} }
Mohar, Bojan, Eckhard Steffen, and Andrej Vodopivec. “Relating Embedding and Coloring Properties of Snarks.” Ars Mathematica Contemporanea 1 (2008): 169–84.
B. Mohar, E. Steffen, and A. Vodopivec, “Relating embedding and coloring properties of snarks,” Ars Mathematica Contemporanea, vol. 1, pp. 169–184, 2008.
Mohar, Bojan, et al. “Relating Embedding and Coloring Properties of Snarks.” Ars Mathematica Contemporanea, vol. 1, 2008, pp. 169–84.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar